# SDR ABXA9500426

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 9958190501
- Condition: Corroded
- Location: Fs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON A FLOORBEAM AT STA 737R RBL 44.  REPAIRED BEAM IAW ABX REA D953-11422-MR.
